Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 162891, 13 pages
http://dx.doi.org/10.1155/2009/162891
Research Article

Existence and Uniqueness of Periodic Solutions of Mixed Monotone Functional Differential Equations

1Institute of Applied Mathematics, Shanxi Datong University, Datong, Shanxi 037009, China
2Department of Mathematics, Tsing Hua University, Hsinchu 30043, Taiwan

Received 21 April 2009; Accepted 3 July 2009

Academic Editor: Allan Peterson

Copyright © 2009 Shugui Kang and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Cheng and G. Zhang, β€œExistence of positive periodic solutions for non-autonomous functional differential equations,” Electronic Journal of Differential Equations, vol. 2001, no. 59, pp. 1–8, 2001. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. G. Zhang and S. S. Cheng, β€œPositive periodic solutions of nonautonomous functional differential equations depending on a parameter,” Abstract and Applied Analysis, vol. 7, no. 5, pp. 279–286, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. D. Q. Jiang and J. J. Wei, β€œExistence of positive periodic solutions for nonautonomous delay differential equations,” Chinese Annals of Mathematics. Series A, vol. 20, no. 6, pp. 715–720, 1999 (Chinese). View at Google Scholar Β· View at MathSciNet
  4. S. Kang and G. Zhang, β€œExistence of nontrivial periodic solutions for first order functional differential equations,” Applied Mathematics Letters, vol. 18, pp. 101–107, 2005. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. S. Kang, G. Zhang, and S. S. Cheng, β€œPeriodic solutions of a class of integral equations,” Topological Methods in Nonlinear Analysis, vol. 22, pp. 245–252, 2003. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  7. S. Y. Xu, C. Y. Zeng, and C. X. Zhu, β€œExistence and uniqueness of fixed points for ϕ concave-(ψ) convex mixed monotone operators and its applications,” Acta Mathematica Sinica. Chinese Series, vol. 48, no. 6, pp. 1055–1064, 2005. View at Google Scholar Β· View at MathSciNet